EconPapers    
Economics at your fingertips  
 

BARTLETT CORRECTION IN THE STABLE AR(1) MODEL WITH INTERCEPT AND TREND

Noud Giersbergen ()

Econometric Theory, 2009, vol. 25, issue 3, 857-872

Abstract: Bartlett corrections are derived for testing hypotheses about the autoregressive parameter Ï in the stable (a) AR(1) model, (b) AR(1) model with intercept, (c) AR(1) model with intercept and linear trend. The correction is found explicitly as a function of Ï . In the models with deterministic terms, the correction factor is asymmetric in Ï . Furthermore, the Bartlett correction is monotonically increasing in Ï and tends to infinity when Ï approaches the stability boundary of + 1. Simulation results indicate that the Bartlett corrections are useful in controlling the size of the likelihood ratio statistic in small samples, although these corrections are not the ultimate panacea.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:25:y:2009:i:03:p:857-872_09

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2020-09-06
Handle: RePEc:cup:etheor:v:25:y:2009:i:03:p:857-872_09